# SDR F3LA200100121

- Difficulty date: November 17, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED SEVERAL DENTS IN SKIN OF DORSAL FIN FWD OF VERTICAL STABILIZER.  FABRICATED AND INSTALLED EXTERNAL REPAIR PER SRM 55-30-6 AND 51-20-1.
